# SDR UALA2009090202759

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,245 hours, 9,367 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 22
- Condition: Malfunctioned
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLT ON CLIMBOUT ELEV FEEL STATUS MSG, ABOVE 250 KTS-FL340.  REPLACED ELEVATOR FEEL COMPUTER.
